# SDR PIVA12627

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N711PM
- Make and model: Stbros SD360
- Aircraft serial: SH3715
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 20918002
- Condition: Failed
- Location: Lt Mlg
- Part time: 29,353 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO DOWNLOCK LEFT LANDING GEARS INDICATION BEFORE LANDING CREW DECLARE EMERGENCY.  LEFT GEAR COLLAPSED UPON LANDING.  NO DAMAGE TO THE AIRCRAFT.  (M)
